This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
A. F. Beardon . Iteration of Rational Functions. Springer, Berlin, 1991.
D. K. Childers , J. C. Mayer and J. T. Rogers Jr . Indecomposable continua and the Julia sets of polynomials. II. Topology Appl. 153(10) (2006), 1593–1602.
D. K. Childers , J. C. Mayer , H. Murat Tuncali and E. D. Tymchatyn . Indecomposable continua and the Julia sets of rational maps. Complex Dynamics (Contemporary Mathematics, 396). American Mathematical Society, Providence, RI, 2006, pp. 1–20.
R. L. Devaney , D. M. Look and D. Uminsky . The escape trichotomy for singularly perturbed rational maps. Indiana Univ. Math. J. 54(6) (2005), 1621–1634.
J. C. Mayer and J. T. Rogers Jr . Indecomposable continua and the Julia sets of polynomials. Proc. Amer. Math. Soc. 117(3) (1993), 795–802.
C. McMullen . Automorphism of rational maps. Holomorphic Functions and Moduli, I (Mathematical Sciences Research Institute Publications, 10). Springer, New York, 1988,pp. 31–60.
J. Milnor and T. Lei . A “Sierpiński carpet” as Julia set. Appendix F in Geometry and dynamics of quadratic rational maps. Experiment. Math. 2(1) (1993), 37–83.
S. Morosawa . On the residual Julia sets of rational functions. Ergod. Th. & Dynam. Sys. 17(1) (1997), 205–210.
S. Morosawa . Julia sets of subhyperbolic rational functions. Complex Var. Theory Appl. 41(2) (2000), 151–162.
J. T. Rogers Jr . Diophantine conditions imply critical points on the boundaries of Siegel disks of polynomials. Comm. Math. Phys. 195(1) (1998), 175–193.
J. Qiao . Topological complexity of Julia sets. Sci. China Ser. A 40(11) (1997), 1158–1165.